MathSciNet Relay Station
MathSciNet bibliographic data
MR2091234 35Q53 (65M99)
El-Sayed, Salah M.; Kaya, Doǧan On the numerical solution of the system of two-dimensional Burgers' equations by the decomposition method. Appl. Math. Comput. 158 (2004), no. 1, 101–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement